It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello Neil,

I have been on B5 for about 3 months and it really works for me by reducing the sebum production. I have used about 6 grams/day, and I also started using the B5 after
finishing a course of Roaccutane.

I't was really interesting to read through the side effects that you have experienced, because I have also noticed some of them. The first side effect that I noticed was of course dry skin and eyes, especially since I use contact lenses. Another side effect I noticed was decreased sex drive, exactly as you have noticed!!! I didn't really believe it at first, and I posted some time ago and asked if someone else had experienced this, but got no answer. But now I am sure. I did a little test and stopped taking B5, and in about one week my sebum production and my sex drive returned. (but unfortunately pimples started appearing again) :-(

I haven't experienced any weight loss but that could also be due to the fact that I have been eating more, probably due to increased apetite.

What you said about breakouts in unusual places is also true for me (especially on the upper parts on my legs on the inside) but if I remember correctly this already started when I was on Roaccutane.

I have also experienced tanning problems, but I think that they are due to long term side effects of Roaccutane, but of course the drying of B5 will also contribute.

I currently trying something else...(If this works I will certainly post about it) because I don't like the thought of using so much B5 all my life, especially since it decreases my sexdrive. ;-)

Mark
Hi Mark

Yes come to think of it, my legs did start to break out towards the end of my roaccutane course, so perhaps that does have something to do with it. It may be that the roaccutane shut off the sebaceous glands in these areas, and the B5 is now making them active again, forcing up all the old cellular debris.

I also think my roaccutane course was one of the reasons my initial breakout and problems with B5 was so long. I had little oil on my face when I started, and it did seem to make the B5 did seem to make the parts of my body that the roaccutane had 'cured' worse at first. Now it has al levelled out.

I would definitely recommend people try B5 before accutane, and to give 2-3 months at least.
Hi buckbell,

I started using B5 immediately after my second roaccutane course, when I was completely clear. That is probably one of the reasons why I didn't experience any "special" effects in the beginning. After a month a few pimples started appearing, probably because roaccutane was wearing off, but within a couple of weeks all pimples were gone. Many people that start using B5 report that they get an inital breakout much like the one that you can get when taking roaccutane, but everybody is different so this doesn't necessarily mean that you will experience this. My advice to you is be patient in the beginning and give B5 at least 2-3 months. My advice is also to start at a minimum of 5-6grams/day. With this dose you should notice that sebum production reduces within a couple of weeks and then there should be a gradual improvement of your acne. Many people have tried starting with lower doses and failed, so starting with a higher dose gives you much better chances and faster improvement.

As a remark I should say that I stopped B5 for a while to check that it really was B5 working and not the roaccutane that had "cured" me. And after about one week sebum production was back to "normal" and pimples started appearing. I again started taking B5 and they again disappeared within two weeks or so. Test complete. :-)

Mark





All times are GMT -7. The time now is 10:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!